# SDR 0032

- Difficulty date: June 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N222BE
- Make and model: Lear 35A
- Aircraft serial: 35A0489
- Aircraft time: 9,442 hours, 7,268 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: E45C49
- Part serial: 1647
- Condition: Out Of Limits
- Location: Cabin Pressure
- Component: Control Unit, C, Airesrch, 1340414
- Component part number: 660020733
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF A 2400 HOUR INSPECTION THE ABSOLUTE PRESSURE SWITCH FOR THE AURAL WARNING ON THE PRESSURIZATION SYSTEM, FAILED FUNCTION CHECK.  THE UNIT IS TOO CLOSE THE SWITCH AND PROVIDE AURAL WARNING TO THE FLIGHT CREW AT 8,750 FEET + OR - 250 FT.  THE SWITCH THEN OPENS DURING DESCENT PRIOR TO 7200 FEET.  THE TEST ON THIS UNIT RESULTED IN THE SWITCH CLOSING AT 9,250 FT.  THE POSITION WHEN THE SWITCH REOPENED WAS AT 8,400 FEET.  THIS IS NOT A NORMAL STATUS REPLACEMENT TRACKED ITEM, THEREFORE REPLACEMENT DATE AND TIME WERE NOT CONFIRMED.  REPLACEMENT WAS AFTER 4-9-01 AS THAT IS THE MANUFACTURED DATE OF THE SWITCH.
